Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have heard some people saying that zinc helps clear up acne.

Does anyone know anything about zinc?

Is it worth taking a zinc supplement.

Share this post


Link to post
Share on other sites

I have heard some people saying that zinc helps clear up acne.

Does anyone know anything about zinc?

Is it worth taking a zinc supplement.

Alot of people on here take zinc including me. It has a good rating in the product ratings http://www.acne.org/rate_item.php?item_id=200. The only thing I can recommend is to take zinc right before or after you eat. Your stomach will majorly feel crappy if you don't.

Share this post


Link to post
Share on other sites

^^^^^^^^^ What has zinc supplement done for you? Is there any particular food i should take it with?

Thanks

Share this post


Link to post
Share on other sites

^^^^^^^^^ What has zinc supplement done for you? Is there any particular food i should take it with?

Thanks

To be perfectly honest, it's hard to tell what impact zinc has made. I modify my regimen about once every month it seems like, so it's hard for me to tell which things are making the difference. I will say that in general since I have started zinc, my face is looking better than it used to. I'm not sure how much of this, if anything, I can attribute to zinc. I still recommend taking it because it IS good for your skin and it won't make your condition worse. It can't hurt. I don't think it matters what food you take it with as long as you have something else in your stomach.

Share this post


Link to post
Share on other sites

how much do u ahve to eat in able to take it! i was full and then i took that i still felt soo incredibly nauseous! maybe cutting the pill in half would work better.

Share this post


Link to post
Share on other sites

how much do u ahve to eat in able to take it! i was full and then i took that i still felt soo incredibly nauseous! maybe cutting the pill in half would work better.

Yeah, I dunno. That's weird. I can take a pill with just a bannana or a pop tart and I feel okay

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×